i have been in 15,000IU of fragmin daily for nearly 6 years, i am a vegetarian and unable to consume anything green. i was told by a friend that i should not be consuming probiotics as it is mostly soy, should soy not be consumed with this medication and are there any other foods that i am unable to have, is there a list somewhere i can reference?
Hi! Since fragmin is low molecular weight heparin, you should avoid excess of foods which are natural blood thinners. The list is available at: http://www.ctds.info/natthinners.html
When you are on blood thinners, it is important to eat these food in moderation so as to not affect the blood coagulation cascade. Excess consumption of these food items may precipitate bleeding. Please discuss with your doctor. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.